* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
Robust H∞ Filter Design for Affine Fuzzy Systems

Huimin Wang and Guang-Hong Yang
International Journal of Control, Automation, and Systems, vol. 11, no. 2, pp.410-415, 2013

Abstract : This paper investigates the problem of robust H∞ filtering for nonlinear systems, which are described by affine fuzzy parts with norm-bounded uncertainties. The system outputs have been chosen as premise variables, which can guarantee the plant and the filter always switch to the same region. By using a piecewise Lyapunov function and adding slack matrix variables, a fuzzy-basis-dependent H∞ filter design method is obtained in the formulation of linear matrix inequalities (LMIs), which can be efficiently solved numerically. Compared with the existing results, the proposed method needs less LMI constraints and leads to less conservatism. Finally, numerical examples illustrate the effectiveness of the new results.

Keyword : Affine fuzzy systems, H∞ filtering, linear matrix inequalities (LMIs), piecewise Lyapunov function.

 
 
 .
Business License No.: 220-82-01782